# SDR 2008UALA03779

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 60,771 hours, 20,340 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Coupling
- Condition: Disconnected
- Location: A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRESSURIZATION PROBLEM. RTFL.  FLEX DUCT COUPLING DISCONNECTED AND DAMAGED.  FOUND RUBBER FLEX COUPLING ON LEFT PACK OFF RIGHT SIDE HAS A HOLE.  REPLACED AND SECURED, PRESSURIZED A/C NORMALLY.
